# SDR SWAA2013091020055

- Difficulty date: August 28, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,963 hours, 12,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113A21002
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD WEDGE PANEL DELAMINATED.  REPAIRED PANEL IAW DRAWING.
